# SDR AALA202206238236

- Difficulty date: May 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 3,487 hours, 1,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS EMERGENCY LIGHT COVER HANGING AT SEAT 11C. **SUPPLEMENTAL REPORT FOR AALA202205258236: REMOVED AND REPLACED EMERGENCY LIGHT COVER AT SEAT 11C PER CMM 25-23-67** (CLOSED)
